Skip to main content
Article
The effective use of Benford's Law to assist in detecting fraud in accounting data
Faculty Publications
  • Cindy Durtschi
  • William A. Hillison
  • Carl J. Pacini
SelectedWorks Author Profiles:
Carl J. Pacini
Document Type
Article
Publication Date
2004
Date Issued
January 2004
Date Available
April 2014
Disciplines
Comments
Citation only. Full-text article is available only through licensed access provided by the publisher. Published in Journal of Forensic Accounting, 5(1), 17-34.
Language
en_US
Publisher
R. T. Edwards, Inc.
Creative Commons License
Creative Commons Attribution-Noncommercial-No Derivative Works 4.0
Citation Information
Durtschi, C., Hillison, W. & Pacini, C. (2004). The effective use of Benford's Law to assist in detecting fraud in accounting data. Journal of Forensic Accounting, 5(1), 17-34.